MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MEDLINE-MICROTEK; INTRAOPERATIVE PROBE COVER, 13 CM X 244 CM (5 IN X 96 IN)

MICROTEK MEDICAL LLC MEDLINE-MICROTEK; INTRAOPERATIVE PROBE COVER, 13 CM X 244 CM (5 IN X 96 IN)
Model Number PC3787
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer received a report that a sterile probe cover (pc3787), lot 7325la0100 (b)(4) unit), had a large hole/incomplete seal at the seam.No sample was returned; an image was provided and the complaint was confirmed based on the customer report and image review.Review of the edhr for lot 7325la0100 (b)(4) units manufactured 12-13 aug 2025, 1st and 2nd shift) identified no related nonconformances and the lot was manufactured and released per approved procedures.The investigation concluded a potential cause of manpower/procedure not followed (associate may have not actuated the vertrod sealer for the side seam; once folded, side seals cannot be visualized).Risk was assessed as low (risk level 1); no field action was required.A complaint notification/quality alert was issued on 17-mar-2026 and retraining was completed on 25-mar-2026.The issue will be tracked and trended (first similar incident for pc3787 within one year).
 
Event or Problem Description
On 27-feb-2026, the user facility reported that one (1) sterile probe cover (pc3787), lot 7325la0100, had a large hole/incomplete seal at the seam.No sample was returned; an image was provided and confirmed the incomplete seal.No patient injuries, infections, or complications were reported.

Brand Name
MEDLINE-MICROTEK
Common Device Name
INTRAOPERATIVE PROBE COVER, 13 CM X 244 CM (5 IN X 96 IN)
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield IL
Manufacturer (Section G)
MICROTEK DOMINICANA SAS
las americas free zone park
km 22, autopista las americas
santo domingo, santo domingo 11606
DR   11606
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 
MDR Report Key24721745
Report Number3012811961-2026-00006
Device Sequence Number10360068
Product Code PUI
UDI-Device Identifier00748426147779
UDI-Public00748426147779
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPC3787
Device Lot Number7325LA0100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown